MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1978

Allopurinol-induced arteritis in partial HGPRTase deficiency. Atypical seizure manifestation.

Weiss E B, Forman P, Rosenthal I M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 17-year-old boy with partial hypoxanthine-guanine phosphoribosyl transferase deficiency developed a hypersensitivity reaction to allopurinol. The reaction was manifested by the development of bizarre, atypical seizures. The patient had been neurologically normal prior to the reaction. Seizures disappeared following discontinuation of allopurinol therapy. Allopurinol apparently can cause a diffuse vasculitis involving cerebral vessels after many year of therapy, resulting in atypical seizures.

Для цитирования: Weiss E B, Forman P, Rosenthal I M. Allopurinol-induced arteritis in partial HGPRTase deficiency. Atypical seizure manifestation.. Archives of internal medicine. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.